| Catalog Number |
3910-500-312 |
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the tip of the inserter broke and remained in the bone of the patient.
Additional Manufacturer Narrative
Alleged failure: the thread broke during anchor placement, and when the inserter was checked, the tip was broken off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) movement of guide out of orientation to pilot hole, 3) use of wrong drill.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description